# SDR SWAA2015102245217

- Difficulty date: October 15, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VENT BOX, UPPER AFT ANGLE CRACKED AT BS 1225, LONGERON 5L.  R & R ANGLE SRM.
